A note on large Cayley graphs of diameter two and given degree

Siagiova, J. and Siran, J. (2005). A note on large Cayley graphs of diameter two and given degree. Discrete Mathematics, 305(1-3) pp. 379–382.

DOI: https://doi.org/10.1016/j.disc.2005.10.015

Abstract

For a variety of infinite sets of positive integers d related to odd prime powers we describe a simple construction of Cayley graphs of diameter two and given degree d which have order close to d2/2.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations